# SDR C2XA03CL144

- Difficulty date: August 12, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 63667
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL FLIGHT NR 2351 THE CREW REPORTED THE EMERGENCY LIGHTING DID NOT TEST AFT OF THE EMERGENCY EXIT ROW.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECKS WERE GOOD.
